# SDR ASAA2023100946277

- Difficulty date: October 9, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240200100
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 234; (66991) RH WING - UPPER SURFACE.  CORROSION SPOT AT RIB 14 L/E GROUNDED - YES. REMOVED DAMAGE LOCATION 1   ORIG .160, MATERIAL LOSS .001, REMAING .159LOCATION 2  ORIG .160,  MATERIAL LOSS .001, REMAINING .159.  LOCATION AT RIB 14 AT STR 9R  STA 7792 DIAMETIONS 1.5 X 1.5 FOR BOTH AREAS.  REMOVED AND REPLACED FASTENERS 2EA.  REMOVED AND REINSTALLED 2EA FUEL PANELS.  LEAK CHECK GOOD REF A320 SRM 57-21-11-283-014 AND 51-42-11/001 AND AMM 57-27-11-000-002-A AND 57-27-11-400-002-A.  THIS IS A CAT A REPAIR.  NO FURTHER ACTION REQUIRED  HFEC AND DVI REF A320 NTM 51-10-08 AND 51-10-01
